Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
assassin99

WTF REDNESS!!!!?????

Recommended Posts

I've been on benzaclin and differin 0.3 for 6 months, and I have to say im relativly happy with the results. But, my face is SUPER red, and it looks horrible. It's always been this way and I really want to know what should I do to decrease this redness. Maybe use sunscreen more often? Or what..?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×